Score Sequences of Tournaments with Repeated Values

Authors(2) :-Madhukar Sharma, Pawan Saxena

In this paper we define score sequences with repetitions. The strong score sequences with a single repetition of length four are characterized and the total number of strong score sequences with a single repetition is obtained. We characterize the self-converse strong score sequences with a single repetition of length three and five and report the number of self-converse strong score sequences with a single repetition. In last we conjecture a result to find the number of self-converse strong score sequences with a single repetition of order n.

Authors and Affiliations

Madhukar Sharma
Department of Applied Sciences, IIMT College of Engineering, Greater Noida, Uttar Pradesh, India
Pawan Saxena
Department of Applied Sciences, IIMT College of Engineering, Greater Noida, Uttar Pradesh, India

Tournament, Score, Score Sequence.

  1. Chen G, Piotroswski W and Shreve Werren (1995), "Degree sequences with single repetitions", Congr. Numer. Vol. 106, pp. 27-32.
  2. Eplett, W J R (1979), "Self-converse tournaments", Canad. Math. Bull. Vol. 22, 23-27.
  3. Landau, H G(1953), "On dominance relations and the structure of animal societies, III: The condition for a score structure", Bull. Math. Biophysics Vol. 15, pp. 143-148.
  4. Reid, K B(1996), "Tournaments: Scores, kings, generalizations and special topics, In: Surveys on Graph Theory (edited by G. Chartrand and M. Jacobson)", Congr. Numer. Vol. 115, pp. 171-211.
  5. Ankit Garg, Arpit Goel and Amitabha Tripathi(2011), "Constructive extensions of two results on graphic sequences", Discrete Applied Mathematics Vol. 159, pp. 2170–2174
  6. mitabha Tripathi and Himanshu Tyagi (2008),  A simple criterion on degree sequences of graphs, Discrete Applied Mathematics Vol. 156, No. 18, 3513-3517.

Publication Details

Published in : Volume 2 | Issue 6 | November-December 2016
Date of Publication : 2016-12-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 458-461
Manuscript Number : IJSRSET1626120
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Madhukar Sharma, Pawan Saxena, " Score Sequences of Tournaments with Repeated Values, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 6, pp.458-461, November-December-2016.
Journal URL : http://ijsrset.com/IJSRSET1626120

Follow Us

Contact Us